# SDR DL72S990234

- Difficulty date: February 3, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N541DA
- Make and model: Boeing 727232
- Aircraft serial: 22387
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 655457416
- Condition: Cracked
- Location: Bs 513 & 632
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LFEC INSPECTION OF THE LOWER ROW OF FASTENERS IN THE STR 4R LAP SPLICE GAVE TWO CRACK INDICATIONS.  INTERNAL HFEC INSPECTION CONFIRMED ONLY TWO CRACKS, ONE AT FS 513, AND ONE AT FS 632.  FASTENERS WERE REMOVED FWD AND AFT OF EACH CRACK AND HFEC SURFACE INSPECTION AGAIN REVEALED NO FURTHER CRACKS.  THE CRACKS WERE CUTOUT OF THE LAP AND REPAIRED PER B727 SRM 53-30-3, FIG 5 AND DOCUMENTED PER ER/A 366612-14.
